# SDR USAA2012092100016

- Difficulty date: September 18, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,842 hours, 21,202 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: Contaminated
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

STRONG DIRTY SOCK SMELL IN THE LAST 15 MINUTES OF FLIGHT.  A REPEAT EVENT OCCURRED THE FOLLOWING DAY (19 SEPT) DIVERTED TO PHL AND DECLARED EMERGENCY.  NO SOURCE OF ODOR FOUND AT THIS TIME.  FOUND EXCESS ZIP CHEM IN FORWARD CARGO BELLY.  CLEANED AS REQUIRED.  NO FURTHER ODORS NOTED.
